TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, vol.55, no.1, pp.37-49, 2020 (SCI-Expanded)
Article / Article
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH
Yıldız Technical University Affiliated:
This paper is devoted to the study of existence of positive periodic solutions of a tumor-immune competition model with vaccine interaction. By using the continuation theorem of coincidence degree theory developed by Gaines and Mawhin, we establish the sufficient conditions for the existence of periodic solutions.